# SDR SWAA2015110945923

- Difficulty date: October 28, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,828 hours, 52,105 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, WEB AT MLG AFT SUPPORT FITTING, 2ND HOLE FROM INBD, HOLE NR 4 CRACKED.  REPAIRED WEB IAW EA.
